Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×

titrating off Clonazapem.50 / Looking for direction


[td...]

Recommended Posts

Hello, THank you for running this forum..... I am titrating down / off of a starting point of.50 clonazapem DAILY ... I ve weighed my pills and reduced by 10 percent for the past 2 weeks..... I am also taking a very small dosage of mirtazapine --- 1/4 tablet of a 15 mg pill or .37  each evening to sleep as well as 20 mg duloxetine for deppression.... I am dedicated to coming off klonopin. Initially my  Psychiatrist had me titrate  down much too quickly --- which resulted in 3 hellish weeks of intense anxiety and  psychological unstability.  I am and have always been very sensitive to medications and usually require much smaller doasages for efficacy when compared to the usual patient.  So, Im introducing myself to the community. I no longer trust my psychiatrist for his advice though I still see him as I realized I need to continue recieving the klonopin scriipt each week until I have completed my full titration down and off.... Thanks, Mark 
Link to comment
Share on other sites

Hello tdmr1312 and Welcome to Benzo Buddies!

 

Congratulations on your decision to taper off of Klonopin.  I'm sorry you were initially guided by your psychiatrist to taper too quickly. Sadly this is not uncommon.  You'll find a wealth of information here as well as support from a caring community of members who understand what you're going through.

 

Generally we suggest tapering with cuts of no more than 5-10% every 10-14 days or longer in order to minimize withdrawal symptoms and ensure the highest level of functioning.  You're currently tapering with a 10% cut - if you find yourself experiencing hellish symptoms again you may want to make smaller cuts.  Some members here find the best taper is one that is guided by symptoms.

 

Please take your time to explore the site.  We suggest members look over The Ashton Manual - an excellent resource on Benzo withdrawal.  Chapter III lists common symptoms.

 

These boards are relevant to your situation. Please feel free to post on any of the boards.

 

Planning Your Withdrawal (Taper Plans)

 

Withdrawal Support (during your taper)

 

Klonopin Klub #2

     

It’s helpful to create a signature so other members who want to reply to your posts can see where you are in the process. Here’s how to add your benzo info automatically to your posts: go to Profile, then Forum Profile, write your info (which benzo, dose, taper history) in the text box and save. Thanks! Let us know if you need help with this.

 

We're glad you found us!  Please reach out for support-

Brighterday.  :)

Link to comment
Share on other sites

ty!  Great to get a response so quickly.... I have  only been taling the .5 for 7 months but that was long enough to  become physically dependednt... to make matters worse, I did not realize I could be dependednt in as little as 3 weeks. ... I have been sober for 32 years and using a prescribed medication is permissiable in the 12 step program I have attended all these years.... I had gone through a difficult fall with a unstable office partner I supervised, then a diagnosis and treatment for prostate cancer, treatment with radiation which ended 2 weeks before covid hit ny state where I live.... Lost my job as I was at higher risk due to immune suppressiona nd was working in a nursing home. Yikes! I took clonazapem .5 everyday  and when I tried to stop had shaking, nausea and sweating with stomach upset and intense anxiety which almost sent me to a psych ward. I was so relieved when I read all my symptoms might be related to coming off the Klonopin too quickly... thnaks again for moderating this very important forum...
Link to comment
Share on other sites

You've been through the wringer.  I'm sorry.  You'll get through this too. We'll support you through it. 

Klonopin is a beast.  There are a lot of us here who are recovering from taking it.  Withdrawal symptoms can be really rough.  The best means we have of minimizing them is tapering slowly and carefully.

Please be sure to read Success Stories.  They're a lifeline for many here.  I know they were for me.

 

Link to comment
Share on other sites

  • Please Donate

    Donations help fund our recurring webhosting and software licencing fees, and will aid the development of new withdrawal and taper utilities for our members.

    Donate with PayPal button

  • Popular Now

×
×
  • Create New...